Oscillation of strongly noncanonical equations

Volume 11, Issue 10, pp 1124--1128 http://dx.doi.org/10.22436/jnsa.011.10.02 Publication Date: June 27, 2018       Article History

Authors

Blanka Baculikova - Department of Mathematics, Faculty of Electrical Engineering and Informatics, Technical University of Košice, Letná 9, 042 00 Košice, Slovakia


Abstract

New oscillation criteria for third order noncanonical differential equations of the form \[ \left(r_2(t)\left(r_1(t)y'(t)\right)'\right)'+p(t)y(\tau(t))=0 \] are established. Our technique employs an equivalent canonical representation of the studied equation, which essentially simplifies the examination of noncanonical equations. The results obtained are supported by several illustrative examples.


Keywords


MSC


References